# SDR CA091214006

- Difficulty date: December 10, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 31,590 hours
- Engine: Ge CF343A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 85210023
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 33,512 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH TO MSP, THE FLAP FAIL CAUTION MESSAGE WAS DISPLAYED ON EICAS WHEN THE FLAPS WERE SELECTED FROM ZERO TO 8 DEGREES. THE FLAPS FAILED AT ZERO DEGREES AND AN UNEVENTFUL FLAP ZERO LANDING WAS CARRIED OUT.  THE LT AND RT FLAP FLEX DRIVES WERE CLEANED AND LUBRICATED AND ALL 8 FLAP ACTUATORS WERE REPLACED.  5 OF THE 8 FLAP ACTUATORS FAILED THE FREEZE TESTING THAT WAS CARRIED OUT AFTER REMOVAL.
